Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 16, Issue 2

Issues

The structure of non-nilpotent CTI-groups

Hamid Mousavi / Tahereh Rastgoo / Viktor Zenkov
  • Institute of Mathematics and Mechanics of Ural Branch RAS, S. Kovalevskaya 16, Ekaterinburg 620990, Russia; and Ural Federal University, Energy Institute, Mira 19, Ekaterinburg 620290, Russia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-03-01 | DOI: https://doi.org/10.1515/jgt-2012-0037

Abstract.

A subgroup H of a group G is called a TI-subgroup if , for all , and a group is called a CTI-group if all of its cyclic subgroups are TI-subgroups. In this paper, we determine the structure of non-nilpotent CTI-groups. Also we will show that if G is a nilpotent CTI-group, then G is either a Hamiltonian group or a non-abelian p-group.

About the article

Received: 2012-06-07

Revised: 2012-09-11

Published Online: 2013-03-01

Published in Print: 2013-03-01


Citation Information: Journal of Group Theory, Volume 16, Issue 2, Pages 249–261, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt-2012-0037.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Leyli Jafari Taghvasani and Stefan Kohl
Communications in Algebra, 2019, Volume 47, Number 11, Page 4676
[2]
[3]
Jiangtao Shi and Cui Zhang
Bulletin of the Malaysian Mathematical Sciences Society, 2016, Volume 39, Number 4, Page 1457
[4]
Alireza Abdollahi and Hamid Mousavi
Bulletin of the Malaysian Mathematical Sciences Society, 2015

Comments (0)

Please log in or register to comment.
Log in